A. C. Cojocaru and M. R. Murty, An Introduction to Sieve methods and their applications, Soc. Students Texts, vol.66, 2001.
DOI : 10.1017/CBO9780511615993

H. Davenport, Multiplicative Number Theory, GTM, 2000.

J. Friedlander and H. Iwaniec, Opera de Cribro, 2010.
DOI : 10.1090/coll/057

H. Iwaniec and E. Kowalski, Analytic Number Theory, 2004.
DOI : 10.1090/coll/053

URL : https://hal.archives-ouvertes.fr/hal-00180743

H. L. Montgomery, The analytic principle of the large sieve, Bulletin of the American Mathematical Society, vol.84, issue.4, pp.547-567, 1978.
DOI : 10.1090/S0002-9904-1978-14497-8

O. Ramare, Arithmetical aspects of the large sieve inequality Hindustan Book Agency, 2009.